Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 190, NWS Tulsa, OK

September 10, 2014Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 10, 2014, 7:35 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2014, 7:35 PM CDT (00:35 UTC)
Expired
Sep 10, 2014, 8:15 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 7:38 PM CDTTSTM WND DMGFort Smith, ARSCATTERED TREE LIMBS DOWN AROUND TOWN. OVER 3000 LOST POWER. ASOS MEASURED 49 KTS AT FORT SMITH AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1260 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WUUS54 KTSA 110035
SVRTSA
ARC033-047-131-OKC079-135-110115-
/O.NEW.KTSA.SV.W.0190.140911T0035Z-140911T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT WED SEP 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 815 PM CDT

* AT 734 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FORT SMITH TO SPIRO...AND MOVING SOUTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BRADEN...FORT SMITH...VAN
  BUREN...MILL CREEK...RUDY...FURRY...SHIBLEY...POCOLA...FORT SMITH
  REGIONAL AIRPORT...CONCORD...CAMERON...BONANZA...ALMA...ROCK
  ISLAND...KIBLER...RYE HILL...JENSON...BARLING...HACKETT...DYER...
  JENNY LIND...CENTRAL CITY...EXCELSIOR...LAVACA...BLOOMER...FORT
  CHAFFEE...MANSFIELD...BURNVILLE...WASHBURN...WITCHERVILLE...
  DAYTON...MIDLAND...HUNTINGTON...ARKOLA...GREENWOOD...HARTFORD...
  VESTA...URSULA...BRANCH...CHARLESTON...PATTERSON...MILLTOWN...
  CROSSROADS AND LIBERTY.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9391 3525 9392 3522 9395 3522 9402
      3516 9403 3513 9406 3514 9413 3510 9414
      3507 9423 3499 9422 3495 9427 3495 9433
      3523 9470 3561 9426 3532 9389
TIME...MOT...LOC 0035Z 299DEG 17KT 3540 9440 3525 9454

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
762 
WWUS54 KTSA 110044
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED SEP 10 2014

OKC135-110053-
/O.CAN.KTSA.SV.W.0190.000000T0000Z-140911T0115Z/
SEQUOYAH OK-
744 PM CDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3522 9395 3523 9402 3516 9403 3513 9406
      3514 9413 3510 9414 3507 9423 3499 9422
      3495 9427 3495 9433 3525 9455 3531 9451
      3531 9448 3532 9449 3545 9440 3532 9390
TIME...MOT...LOC 0043Z 299DEG 17KT 3538 9436 3523 9450

$$

ARC033-047-131-OKC079-110115-
/O.CON.KTSA.SV.W.0190.000000T0000Z-140911T0115Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
744 PM CDT WED SEP 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LE FLORE...SEBASTIAN...SOUTHWESTERN FRANKLIN AND SOUTH CENTRAL
CRAWFORD COUNTIES UNTIL 815 PM CDT...

AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM FORT SMITH TO POCOLA...AND MOVING SOUTHEAST AT 20 
MPH. WIND GUSTS TO 46 MPH WERE MEASURED AT THE FORT SMITH AIRPORT. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...POCOLA...FORT SMITH REGIONAL
  AIRPORT...ROCK ISLAND...BONANZA...JENSON...RYE HILL...BARLING...
  HACKETT...JENNY LIND...CENTRAL CITY...EXCELSIOR...BLOOMER...FORT
  CHAFFEE...MANSFIELD...BURNVILLE...WASHBURN...WITCHERVILLE...
  DAYTON...MIDLAND...HUNTINGTON...ARKOLA...LAVACA...GREENWOOD...
  URSULA...BRANCH...CHARLESTON...MILLTOWN...CROSSROADS AND LIBERTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3522 9395 3523 9402 3516 9403 3513 9406
      3514 9413 3510 9414 3507 9423 3499 9422
      3495 9427 3495 9433 3525 9455 3531 9451
      3531 9448 3532 9449 3545 9440 3532 9390
TIME...MOT...LOC 0043Z 299DEG 17KT 3538 9436 3523 9450

HAIL...1.00IN
WIND...60MPH

$$
707 
WWUS54 KTSA 110106
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT WED SEP 10 2014

ARC033-OKC079-110115-
/O.CAN.KTSA.SV.W.0190.000000T0000Z-140911T0115Z/
CRAWFORD AR-LE FLORE OK-
806 PM CDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE AND
SOUTH CENTRAL CRAWFORD COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3518 9439 3536 9422 3532 9390 3522 9395
      3523 9402 3516 9403 3513 9406 3514 9413
      3510 9414 3507 9423 3499 9422 3495 9427
      3495 9433
TIME...MOT...LOC 0105Z 290DEG 24KT 3532 9419 3518 9433

$$

ARC047-131-110115-
/O.CON.KTSA.SV.W.0190.000000T0000Z-140911T0115Z/
FRANKLIN AR-SEBASTIAN AR-
806 PM CDT WED SEP 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEBASTIAN AND
SOUTHWESTERN FRANKLIN COUNTIES UNTIL 815 PM CDT...

AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM LAVACA TO EXCELSIOR...AND MOVING EAST AT 30 MPH. 
WINDS EXTENDED 5 T 6 MILES OUT AHEAD OF THE RAIN. 

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LAVACA...MIDLAND...
  GREENWOOD...ARKOLA...BLOOMER...FORT CHAFFEE...MANSFIELD...
  BURNVILLE...WASHBURN...DAYTON...HUNTINGTON...URSULA...BRANCH...
  CHARLESTON...MILLTOWN...CROSSROADS...LIBERTY AND WITCHERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3518 9439 3536 9422 3532 9390 3522 9395
      3523 9402 3516 9403 3513 9406 3514 9413
      3510 9414 3507 9423 3499 9422 3495 9427
      3495 9433
TIME...MOT...LOC 0105Z 290DEG 24KT 3532 9419 3518 9433

HAIL...<.75IN
WIND...60MPH

$$
074 
WWUS54 KTSA 110112
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT WED SEP 10 2014

ARC047-131-110123-
/O.EXP.KTSA.SV.W.0190.000000T0000Z-140911T0115Z/
FRANKLIN AR-SEBASTIAN AR-
812 PM CDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND SOUTHWESTERN
FRANKLIN COUNTIES WILL EXPIRE AT 815 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.

LAT...LON 3518 9439 3536 9422 3532 9390 3522 9395
      3523 9402 3516 9403 3513 9406 3514 9413
      3510 9414 3507 9423 3499 9422 3495 9427
      3495 9433
TIME...MOT...LOC 0113Z 290DEG 24KT 3530 9413 3516 9427

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 6:54 PM CDT, 41 minutes earlier.

Area forecast discussion, Sep 10, 6:54 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT WED SEP 10 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COLD FRONT WILL CONTINUE TO PUSH SOUTHEAST THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT AND BECOME NEARLY
STATIONARY NEAR THE RED RIVER THURSDAY. CHANCES FOR SHOWERS AND
THUNDERSTORMS LOOK TO BE NEAR AND BEHIND THE FRONT TONIGHT INTO
THURSDAY MORNING...WITH THE GREATER CHANCES ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. FOR NOW WILL LEAVE OUT PRECIP
MENTION FOR NORTHEAST OKLAHOMA TAF SITES. ALSO BEHIND THE
FRONT...MVFR TO POSSIBLE IFR CEILINGS ARE EXPECTED TO DEVELOP
ACROSS THE REGION THIS EVENING AND OVERNIGHT AND REMAIN INTO THE
AFTERNOON HOURS THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 10 2014/

DISCUSSION...

BIG WEATHER CHANGES ARE ON THE WAY FOR OUR REGION AS I TYPE.
LOOKING ALOFT...A SHORTWAVE TROUGH WAS SLIDING EAST ACROSS THE
PLAINS TODAY...ELONGATING/SHEARING FROM NE TO SW AS IT DOES. AT
THE SURFACE...LOW PRESSURE WAS OVER LAKE MICHIGAN AND LIFTING
NORTHEAST. A COLD FRONT WAS TRAILING THE LOW SOUTHWARD ACROSS THE
PLAINS AND WAS MOVING ACROSS NORTHEAST OKLAHOMA...JUST NOW INTO
THE TULSA AREA. THE BEST MOISTURE CONVERGENCE AND HEATING IS
OCCURRING OVER SOUTHEAST AND EAST CENTRAL OKLAHOMA AND WEST
CENTRAL ARKANSAS ALONG A PRE-FRONTAL TROUGH. WITH WINDS VEERED OUT IN
THE LOW LEVELS...A UNIDIRECTIONAL PROFILE AND PARALLEL ORIENTATION
TO THE FOCUSING BOUNDARY...STORMS THAT FORM WILL LIKELY BE
MULTICELL CLUSTERS WITH A DMGG WIND THREAT MAINLY. 500MB TEMPS OF
-6 AND POOR LAPSE RATES ABOVE THAT SUGGEST HAIL POTENTIAL ISN'T
GREAT. THE DATA SUGGESTS THAT ANOTHER ROUND OF POST-FRONTAL STORMS
WILL GET GOING TONIGHT FROM SE OK INTO NW/W CNTRL AR AS WELL. THE
FRONT WILL EVENTUALLY STALL OVER NORTH TX UNTIL THE SECONDARY
REINFORCING SURGE ARRIVES FRIDAY. WARM ADVECTION INCREASES ON THE
COOL SIDE OF THE BOUNDARY OVER OUR AREA THURSDAY NIGHT INTO
FRIDAY...AND THIS WILL LIKELY BE THE BEST CHANCE FOR RAIN FOR NE
OK. COOLING WITH A PAIR OF FRONTS ALONG WITH CLOUDS/RAIN WILL
SIGNIFICANTLY LOWER TEMPS OVER THE NEXT COUPLE DAYS. WE CAN SAY
GOODBYE TO THE 90S FOR AWHILE.

A POTENT PV MAX IS NOW DIVING DOWN INTO MONTANA...AND WILL BE THE
DRIVING FORCE BEHIND A STRONGER SECONDARY SURGE OF COLDER AIR INTO
THE COUNTRY. THIS SURGE WILL ARRIVE FRIDAY AND WILL ASSURE MOST
AREAS DON'T GET OUT OF THE 60S FOR HIGHS. RAIN CHANCES WILL
GRADUALLY END FROM NW TO SE FRIDAY NIGHT...FOR THE TIME BEING.
LOWS IN THE 40S AND 50S CAN BE EXPECTED FRIDAY NIGHT...WITH THE
COOLEST READINGS UP NEAR THE KANSAS BORDER WHERE SOME CLEARING IS
EXPECTED. THE WEEKEND IS STILL LOOKING PLEASANT...ALTHOUGH THERE
WILL PROBABLY BE MORE CLOUDS AROUND...ESPECIALLY DOWN SOUTH...WITH
HIGHS IN THE 70S.

THE MONTANA PV MAX WILL TRAVERSE THE BROAD CYCLONIC FLOW OVER THE
NORTHERN HALF OF THE CONUS TOWARD THE GREAT LAKES BY THE WEEKEND.
ANOTHER WAVE WILL MOVE ACROSS THE CENTRAL PART OF THE COUNTRY
EARLY NEXT WEEK. RAIN CHANCES WILL BEGIN SUNDAY NIGHT AS WARM
ADVECTION INCREASES NORTH OF THE SECOND FRONT...CONTINUING INTO
EARLY NEXT WEEK AHEAD OF THE NEXT FRONT.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  76  61  65 /  40  10  30  50
FSM   70  75  66  71 /  70  50  50  70
MLC   66  75  66  68 /  70  50  60  60
BVO   58  74  58  66 /  20  10  20  40
FYV   63  73  60  67 /  60  40  40  60
BYV   62  72  58  66 /  60  30  40  50
MKO   63  77  63  66 /  50  20  40  60
MIO   59  73  57  66 /  20  10  20  40
F10   63  76  62  65 /  50  20  40  60
HHW   71  80  69  74 /  60  60  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...20
Hazardous weather outlook, Sep 10, 5:07 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT WED SEP 10 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
506 PM CDT WED SEP 10 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS TO SOUTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS TO SOUTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS TO SOUTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING BUT ENDING BY EARLY EVENING.

DISCUSSION...
A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE EVENING AND
OVERNIGHT. THUNDERSTORMS ARE EXPECTED ALONG THE FRONT. SOME STORMS
MAY ALSO FORM BEHIND THE FRONT...BUT THE GREATEST CHANCES FOR
STORMS WILL BE SOUTHEAST OF A LINE FROM ABOUT FAYETTEVILLE TO
MCALESTER. THE ATMOSPHERE IS NOT ESPECIALLY UNSTABLE...BUT A FEW
STORMS COULD BECOME STRONG WITH AN ISOLATED SEVERE STORM
POSSIBLE...FROM NORTHWEST ARKANSAS INTO FAR SOUTHEAST OKLAHOMA.

HEAVY RAIN WILL BE A POSSIBILITY WITH ANY STORMS THAT FORM. BUT
THE GROUND IS DRY...AND RAINFALL OF TWO TO THREE INCHES IN ONE
HOUR WOULD BE REQUIRED FOR FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING ACROSS SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS THURSDAY MORNING...WITH ISOLATED THUNDER
POSSIBLE INTO FRIDAY. COOL AND STABLE WEATHER WILL LAST INTO
SUNDAY...WITH CHANCES OF THUNDERSTORMS RETURNING SUNDAY NIGHT. BY
THAT TIME...NORTHWEST FLOW DEVELOPS ALOFT AND WILL BRING ANOTHER
FRONT INTO THE AREA LATE MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 10, 7:13 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT WED SEP 10 2014

OKZ075-110045-
LATIMER OK-
713 PM CDT WED SEP 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL LATIMER

AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
HIGGINS...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WILBURTON...HIGGINS...BENGAL...DAMON...PANOLA
AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3481 9548 3495 9544 3501 9497 3485 9504
      3485 9506 3482 9506 3477 9508
TIME...MOT...LOC 0013Z 271DEG 23KT 3488 9536

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:53 PM CDTSpecial Weather StatementTSAFranklin22 min
Sep 10, 8:16 PM CDTSpecial Weather StatementTSAFranklin, Sebastian29 min
Sep 11, 2:46 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Sep 10, 7:13 PM CDTSpecial Weather StatementTSALatimer32 min
Sep 10, 7:21 PM CDTSevere Thunderstorm WarningTSALatimer27 min
Sep 10, 8:36 PM CDTSpecial Weather StatementTSALeFlore24 min
Sep 10, 10:31 PM CDTSevere Thunderstorm WarningTSAOkfuskee29 min
Sep 11, 8:12 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.